Advertisement

How can I tell if I have taken too much ofloxacin?

You should always follow directions when taking ofloxacin. If you suspect that you may have taken too much, check for any of the following signs:

  • dizziness
  • confusion
  • nausea
  • hot and cold flushes
  • slurred speech
  • numbness of your face


If you have any of these symptoms, call your doctor right away.

Continue Learning about Otic Agent

How effective are corticosteroids in treating inflammatory bowel disease?
Donna Hill Howes, RNDonna Hill Howes, RN
About 40% of people with IBD treated with a corticosteroid improve within 1 to 2 weeks. When the dos...
More Answers
How do injectable corticosteroids for joints treat psoriatic arthritis?
Donna Hill Howes, RNDonna Hill Howes, RN
Corticosteroid injections can help reduce symptoms of inflamed joints for people with psoriatic arth...
More Answers
What should I know before using a corticosteroid nasal spray?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have an ocular herpes simplex infection, an intranasal corticosteroid may not be a good optio...
More Answers
How effective are corticosteroid nasal sprays?
Dr. Daniel R. Spogen, MDDr. Daniel R. Spogen, MD
Corticosteroid nasal sprays are very effective in controlling allergy symptoms. Corticosteroid nasal...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.